Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




161 Publications

2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, H., & Iglesias Ham, M. (2018). On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math, 32(1), 750–782. https://doi.org/10.1137/16M1097201
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner, H., & Nikitenko, A. (2018). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed